Cohomogeneity One Manifolds with Singly Generated Rational Cohomology

Jason DeVito, Lee Kennard

Research output: Contribution to journalArticlepeer-review

Abstract

We classify simply connected, closed cohomogeneity one manifolds with singly generated or 4-periodic rational cohomology and positive Euler characteristic.

Original languageEnglish (US)
Pages (from-to)1835-1864
Number of pages30
JournalDocumenta Mathematica
Volume25
DOIs
StatePublished - 2020

Keywords

  • Cohomogeneity one
  • rational homotopy theory
  • singly generated rational cohomology

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Cohomogeneity One Manifolds with Singly Generated Rational Cohomology'. Together they form a unique fingerprint.

Cite this